# SDR IPXA09855367

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-F1-60 L1 DOOR FWD LOWER CORNER OUTER SKIN REPAIR DOES NOT CORRELATE WITH SRM.  REPAIRED PER DC8 SRM 52-2-0 FIG 4 SHT 3.
